MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI OPEN-IRRIGATED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI OPEN-IRRIGATED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 87047
Medical Device Problem Codes Fluid/Blood Leak (1250); Device Displays Incorrect Message (2591); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
Clinical study interrupt af clinical study id (b)(4).It was reported that during an ablation procedure to treat an atrial fibrillation (afib), an intellanav mifi open-irrigated catheter was selected for use.During ablation, the generator displayed a high temperature error.The catheter was inspected; it was found that there was fluid leaking from the proximal end of the handle and there was a break in the catheter irrigation connection.Catheter was replaced and the issue was resolved.Procedure was able to be completed successfully without any patient complications.Catheter is expected to be returned for further analysis.
 
Additional Manufacturer Narrative
Intellanav mifi open-irrigated catheter was evaluated by boston scientific.Visual inspection noted the irrigation extension tubing was found partially detached/separated from the luer fitting at the adhesive joint.Laboratory analysis was able to confirm the reported clinical observation.
 
Event or Problem Description
Clinical study interrupt af clinical study id pm009, subject id: (b)(6).It was reported that during an ablation procedure to treat an atrial fibrillation (afib), an intellanav mifi open-irrigated catheter was selected for use.A maestro 4000 generator and a metriq pump were also in use.Flow rate was 17ml/min.During ablation, the generator displayed a high temperature error.The catheter was inspected; it was found that there was fluid leaking from the proximal end of the handle and there was a break in the catheter irrigation connection.Catheter was replaced and the issue was resolved.Procedure was able to be completed successfully without any patient complications.Catheter was returned to boston scientific for laboratory analysis.

Brand Name
INTELLANAV MIFI OPEN-IRRIGATED
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key16644206
Report Number2124215-2023-14126
Device Sequence Number5340240
Product Code OAD
UDI-Device Identifier08714729938385
UDI-Public08714729938385
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150005/S017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/08/2025
Device Model Number87047
Device Catalogue Number87047
Device Lot Number0030815779
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer03/30/2023
Initial Report FDA Received Date03/30/2023
Supplement Report FDA Received Date04/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient Weight91 KG